YOGA SOUP CLASS SCHEDULE

MONDAI IOLODAI MEDINESDAI IIIONODAI INIDAI	MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY
--	--------	----------------	-----------	-----------------	--------

JANUARY '23

6:15 AM	MYSORE PRACTICE	EARLYBIRD ASANA	MYSORE PRACTICE	EARLYBIRD ASANA	
	6Aм Matthew / 90 min.	Annie / 60 min.	6Aм Matthew / 90 min.	Annie / 60 min.	
7:30 AM	KUNDALINI	RISE UP	MORNING FLOW	RISE UP	STRONG FLOW
	Mits / 60 min.	Jimena / 60 min.	Mits / 60 min.	Jimena / 60 min.	Brooklyn / 60 min.
8 ам	MORNING MEDITATION / FEB	MORNING MEDITATION / FEB	MORNING MEDITATION / FEB	MORNING MEDITATION / FEB	MORNING MEDITATION / FEB
9 ам	SOULFUL FLOW	SLOW FLOW 2-3	STRONG FLOW: CORE FOCUS	SLOW FLOW 2-3	STRONG FLOW: CORE FOCUS
	8:50 AM Elissa 60 min.	Denise / 75 min.	8:50 AM Cynthia 70 min.	Denise / 75 min.	8:50 AM Cynthia / 70 min
9 ам	SLOW FLOW	MINDFUL FLOW	THERAPEUTIC FLOW	MINDFUL FLOW	THERAPEUTIC FLOW
	Jazmin / 60 min.	Emily / 60 min.	Terra / 75 min.	Emily / 60 min.	Terra / 75 min.
10:00 AM	EVERY BODY FLOW		ALIGNMENT FLOW	STRONG FLOW	YOGA SOUP
@ PARK	Jessica / 60 min.		Jen / 60 min.	Mits / 60 min.	Eddie / 60 min.
10:15 AM	VINYASA	GENTLE FLOW	10:45 BREATH & MOVEMENT	BLISS YOGA FLOW	10:30 PRENATAL YOGA
	Kelly / 75 min.	Jessica / 60 min.	David / 60 min	Marie / 75 min.	Mits / 60 min.
10:30 AM	GENTLE FLOW	INSIGHT YOGA	GENTLE FLOW	INSIGHT YOGA	ALIGNMENT FLOW
	Christina / 75 min.	Suzanne / 75 min.	Christina / 75 min.	Suzanne / 75 min.	Jen / 70 min.
12 PM	STRONG FLOW 2/3 Jen / 60	STRONG FLOW	YOGA + STRENGTH [=]	STRONG FLOW	ALL LEVELS FLOW
	MEDITATION Hattie / 30 min.	Linda / 45 min.	Eva-Maria 60 min.	Linda / 45 min.	Jessica / 45 min.
12:15 PM	ACTIVE BEGINNERS	iRest YOGA NIDRA	ACTIVE BEGINNERS	FOUNDATIONS	
	Heather / 60 min.	Dora / 60 min.	Heather / 60 min.	Dora / 60 min.	
3:30 рм	CORE CENTERED FLOW	FLOORWORK + HANDSTANDS	INTEGRATIVE FLOW	SLOW FLOW + YIN	FLOORWORK + HANDSTANDS
	Lauren / 75 min.	Cameron / 75 min.	Kiaora / 60 min.	Carina / 90 min.	Cameron / 75 min.
4 PM		SPINAL INTEGRATION	ALL LEVELS FLOW	SPINAL SRTENGTH	ALL LEVELS FLOW
		Beverly / 60 min.	Frances / 60 min.	Beverly / 60 min.	Sepideh / 60 min.
5:15 PM	STRONG FLOW Erica / 60	STRONG FLOW	STRONG FLOW	STRONG FLOW	CONNECT & STRETCH +
	CONNECT & STRETCH Luca / 65	Elyse / 60 min.	Lauren / 75 min.	Elyse / 60 min.	Luca / 70 min.
5:30 рм	YIN YOGA & MEDITATION	VINYASA & RESTORATIVE	YIN & MEDITATION	VINYASA	RESTORATIVE +
	Madeleine / 75 min.	Kelly / 75 min.	Denise / 75 min.	Kelly / 75 min.	Carone / 60 min.
6:30 рм	5 RHYTHMS + RESET	YOGA SOUP	7PM CANDLELIT FLOW	FLOORWORK + HANDSTAND	FRIDAY NIGHT EVENTS
	Kiaora / 90 min.	Eddie / 75 min.	Elissa / 60 min.	Cameron / 75 min	CHECK ONLINE \$\$
7 рм	7:15 EFFORTLESS MINDFULNESS	EVENING WORKSHOPS *\$	7:15PM WOMEN'S CIRCLE	YIN RESET	
	Radhule / 60 min.	LATE NIGHT DRAW 8PM \$	Amber / 75 min.	Shannon / 60 min.	

	SATURDAY	SUNDAY	
7:30 AM	STRONG FLOW FOCUS		
	Jazmin 60 min.		
8:30 AM	8:45 / STRONG FLOW	YOGA SOUP	
	Linda / 60 min.	Eddie / 75 min.	
9 ам	YOGA BASICS Denise / 75min	9:30AM STRONG FLOW	
	STRONG FLOW Erica / 60	Yanoula / 75 min.	
10 AM	STRONG FLOW Jazmin / 60	SLOW FLOW	
	ALL LEVELS FLOW Brooklyn	Denise / 60 min.	
10:30 AM	YOGA SOUP	INSIGHT YOGA	
	Eddie / 75 min.	Suzanne/Madeleine / 90 min.	
11:15 AM	YOGA + WEIGHTS [=]	11 _{AM} STRONG FLOW	
	Hattie / 60 min.	Lauren / 75 min.	
12:30 PM	ALIGNMENT FLOW	STRETCH & RELEASE	
	Sean / 60 min.	Al / 75 min.	
	AFTERNOON	WORKSHOPS	
4 PM		SOUND BATH *\$30	
		Every Sunday / 75 min.	
5 рм	YOGA + MEDITATION		
	Deborah/ 60 min.		
5:45		ALL LEVELS FLOW	
		Analise / 60 min.	
7 рм		RELAXING YIN	
		Juliana / 60 min.	

28 Parker Way, Santa Barbara 805.965.8811 | @yogasoup



Some variation may occur-find our most current schedule online <<SCAN the code or visit yogasoup.com

PLEASE BREATHE.

KEY online class: on Zoom only

hybrid class: BOTH in-studio & livestream

in-studio/in-person ONLY

beginner/beginner's mind dance intermediate/advanced

[=] w/ hand weights

park class meditation \$ event coming soon